# SDR R61A20110378

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 19,417 hours, 14,365 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R-2 DOOR EXTERIOR HANDLE WAS DIFFICULT TO OPERATE.  MAINTENANCE ADJUSTED R-2 DOOR PER EMB AMM, OPS CHECK GOOD.
